MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION METRIQ PUMP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION METRIQ PUMP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86337
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received fair condition with no visible damage observed.The unit failed at step 1.5 of the metriq pump functional test.The unit displays "open door fully and re close before continuing".
 
Event or Problem Description
It was reported that the procedure was aborted due to a device malfunction.It was reported that the meritq pump is turning on and off suddenly.The procedure was abandoned.There were no patient complications reported.

Brand Name
METRIQ PUMP
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9315110
Report Number2134265-2019-13778
Device Sequence Number380530
Product Code OAD
UDI-Device Identifier08714729862123
UDI-Public08714729862123
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86337
Device Catalogue Number86337
Device Lot NumberMP0132
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2019
Initial Report FDA Received Date11/13/2019
Patient Sequence Number1